# SDR ASOA201705061555

- Difficulty date: May 6, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N695CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15097
- Aircraft time: 23,116 hours, 15,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 BETWEEN STRINGER 25L AND 25R, FWD AND AFT SIDES CORRODED. REMOVED CORROSION AND 5 RIVETS IAW SRM 51-21-06-001-001 A01 AND 51-42-06-001-001 A01. PERFORMED UT THICKNESS INSPECTION OF FRAME IAW NDTM PT 1 51-20-004-270 A01. MINIMUM THICKNESS IS .047", ORIGINAL IS .050", REMAINING IS .003". PERFORMED EDDY CURRENT INSPECTION IAW NDTM PT 1 51-20-006-250 A01. NO INDICATIONS NOTED AT THIS TIME. FRAME 319.70 FOUND TO BE OUT OF LIMITS. PER REO 670-53-21-1308: BLENDED OUT CORROSION IN FRAME WEBS & FRAME ATTACHED FLANGES. LPI/EDDY CURRENT INSPECT BLENDED AREAS PER NDTM 51-20-008/ -006 TO ENSURE AREAS ARE CRACK FREE. FINISHED AREAS A023 PER SRM 51-21-16; AND APPLIED CORROSION-INHIBITING COMPOUND OVER ALL REWORKED AREAS PER SRM 51-21-11.
